# SDR 96ZZZM1103

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1384-1449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, CORROSION AND DENTS WERE FOUND BELOW THE AFT PASSENGER DOOR FUSELAGE SKIN.  CUT OUT ALL CORROSION AND DENTS ON DAMAGED SKIN.  INSTALLED A 36.5 BY 6.5 INCH .090 7075-T6 FILLER WITH A 66 INCH BY 24.5 INCH .100 7075-T6 QQ-A-250/13 REPAIR DOUBLER FROM STATION FS 1384 TO FS 1449 IAW EO 9509121.  8110-3 ISSUED BY DER SW-713.  (M)
